Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Strong and weak weighted norm inequalities for the geometric fractional maximal operator
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Matematik)
2012 (English)In: Bulletin of the Australian Mathematical Society, ISSN 0004-9727, E-ISSN 1755-1633, Vol. 86, no 2, 205-215 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 86, no 2, 205-215 p.
National Category
Natural Sciences
Research subject
Mathematics; Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-15605ISI: 000309783300005OAI: oai:DiVA.org:kau-15605DiVA: diva2:567828
Available from: 2012-11-14 Created: 2012-11-14 Last updated: 2012-11-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
By organisation
Department of Mathematics
In the same journal
Bulletin of the Australian Mathematical Society
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 98 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf